# SDR HALA2018040500109

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,465 hours, 4,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN FRAME 62 - 72, +Y1959 WAS FOUND CORRODED.   THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, AND DRAWING F53477040.
